# SDR AALA202206080344

- Difficulty date: June 7, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A300*
- Aircraft serial: 4940
- Aircraft time: 34,462 hours, 13,075 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Panel
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN. MAINTENANCE FOUND PANEL ABOVE DOOR LOOSE AND MISSING SCREWS. REPLACED SCREWS AND TIGHTENED PANEL.  FLIGHT DECK DOOR OPERATES NORMALLY.
